In November I got the diagonsis Candida yeast. I did get probiotics and a myrrh medication. After two weeks I got heavy die off symtpoms. Fever, muscle pain, dizziness. My doctor told me I should cut down the myrrh product. It got better.
Now I am back to the full medication, and I have the problem that I wake up every morning at 6 o'clock, and I am so nervous. This will last for 1-2 hours, until I get to work, where I have to walk around alot, and start drinking my dosis of 4 Litres Water. Then everything is back to normal.
On monday my Candida-Diet starts (for 6 weeks), and I will get Nystatin powder. Also I get Betonit and still my probiotics which I need to take for at least 6 months.
So my question now is, is Anxiety in the morning a symptom of die-off?? And will it get worse with Nystatin?? If this is a symptom than I can live with it, because for me it is a sign that the treatment is working.
Thank you very much